# SDR FDEA202307161227

- Difficulty date: July 16, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N528FE
- Make and model: Doug MD-11F
- Aircraft serial: 48623
- Aircraft time: 73,341 hours, 16,319 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: ARG7755503
- Part serial: B4974
- Condition: Failed
- Location: Unknown
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

TIRE PRESSURE LOW ALERT AFTER EXTENDING THE GEAR.  NUMBER 8 TIRE READ APPROXIMATELY 160 WHEN CHECKED  ON SYSTEM SCREEN.  APPROXIMATELY IN THE FLAIR, TIRE  FAILURE ALERT ANNOUNCED. TOWER CONFIRMED FLAT TIRE  AFTER RUNWAY EXIT.     REMOVED AND REPLACED NUMBER 8 MAIN LANDING GEAR  TIRE AND WHEEL ASSEMBLY IAW MD11 AMM 32-41-01-4. NO  OTHER DEFECTS FOUND. A/C OK FOR SERVICE
